首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF ELLIPTIC-EQUATIONS .2. ANALOGS OF LIOUVILLES THEOREM FOR SOLUTIONS OF INEQUALITIES OF RN, N GREATER-THAN-OR-EQUAL-TO 3
被引:9
|
作者
:
KARP, L
论文数:
0
引用数:
0
h-index:
0
机构:
INST ADV STUDY,SCH MATH,PRINCETON,NJ 08540
INST ADV STUDY,SCH MATH,PRINCETON,NJ 08540
KARP, L
[
1
]
机构
:
[1]
INST ADV STUDY,SCH MATH,PRINCETON,NJ 08540
来源
:
JOURNAL D ANALYSE MATHEMATIQUE
|
1981年
/ 39卷
关键词
:
D O I
:
10.1007/BF02803332
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:103 / 115
页数:13
相关论文
共 34 条
[1]
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS IN RN
MCLEOD, K
论文数:
0
引用数:
0
h-index:
0
MCLEOD, K
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1987,
98
(04)
: 295
-
305
[2]
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF NONLINEAR ELLIPTIC-EQUATIONS
TALIAFERRO, SD
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematics Department, Texas A and M University, College Station, 77843, Texas
TALIAFERRO, SD
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1993,
122
(02)
: 105
-
121
[3]
ON THE ASYMPTOTIC-BEHAVIOR AND RADIAL SYMMETRY OF POSITIVE SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS IN RN .2. RADIAL SYMMETRY
LI, Y
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
LI, Y
NI, WM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
NI, WM
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1992,
118
(03)
: 223
-
243
[4]
ON THE ASYMPTOTIC-BEHAVIOR AND RADIAL SYMMETRY OF POSITIVE SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS IN RN .1. ASYMPTOTIC-BEHAVIOR
LI, Y
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
LI, Y
NI, WM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
NI, WM
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1992,
118
(03)
: 195
-
222
[5]
EXISTENCE AND ASYMPTOTIC-BEHAVIOR OF NODAL SOLUTIONS FOR SEMILINEAR ELLIPTIC-EQUATIONS
KAJIKIYA, R
论文数:
0
引用数:
0
h-index:
0
机构:
NIIGATA UNIV,FAC ENGN,DEPT MATH,NIIGATA 95021,JAPAN
NIIGATA UNIV,FAC ENGN,DEPT MATH,NIIGATA 95021,JAPAN
KAJIKIYA, R
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1993,
106
(02)
: 238
-
256
[6]
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO DELTA-U+KU-SIGMA=0 ON RN FOR N-GREATER-THAN-OR-EQUAL-TO-3
TRUBEK, J
论文数:
0
引用数:
0
h-index:
0
机构:
NORTHEASTERN UNIV, BOSTON, MA 02115 USA
NORTHEASTERN UNIV, BOSTON, MA 02115 USA
TRUBEK, J
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1989,
106
(04)
: 953
-
959
[7]
ASYMPTOTIC-BEHAVIOR OF POSITIVE SOLUTIONS OF ELLIPTIC-EQUATIONS WITH CRITICAL AND SUPERCRITICAL GROWTH .2. THE NONRADIAL CASE
MERLE, F
论文数:
0
引用数:
0
h-index:
0
机构:
LEIDEN UNIV,INST MATH,2300 RA LEIDEN,NETHERLANDS
LEIDEN UNIV,INST MATH,2300 RA LEIDEN,NETHERLANDS
MERLE, F
PELETIER, LA
论文数:
0
引用数:
0
h-index:
0
机构:
LEIDEN UNIV,INST MATH,2300 RA LEIDEN,NETHERLANDS
LEIDEN UNIV,INST MATH,2300 RA LEIDEN,NETHERLANDS
PELETIER, LA
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1992,
105
(01)
: 1
-
41
[8]
ASYMPTOTIC-BEHAVIOR OF POSITIVE SOLUTIONS TO SEMILINEAR ELLIPTIC-EQUATIONS ON EXPANDING ANNULI
LIN, SS
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Applied Mathematics, National Chiao Tung University, Hsinchu
LIN, SS
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1995,
120
(02)
: 255
-
288
[9]
THE ASYMPTOTIC-BEHAVIOR OF THE SOLUTIONS OF SOME SEMILINEAR ELLIPTIC-EQUATIONS IN CYLINDRICAL DOMAINS
VEGA, JM
论文数:
0
引用数:
0
h-index:
0
机构:
E.T.S.I. Aeronáuticos, Universidad Politécnica de Madrid
VEGA, JM
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1993,
102
(01)
: 119
-
152
[10]
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO SEMILINEAR ELLIPTIC-EQUATIONS ON THE HALF-CYLINDER
FLAVIN, JN
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,DEPT MATH,ITHACA,NY 14853
FLAVIN, JN
KNOPS, RJ
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,DEPT MATH,ITHACA,NY 14853
KNOPS, RJ
PAYNE, LE
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,DEPT MATH,ITHACA,NY 14853
PAYNE, LE
[J].
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,
1992,
43
(03):
: 405
-
421
←
1
2
3
4
→